Show simple item record

dc.contributor.authorFourie, J.H.
dc.contributor.authorGroenewald, G.J.
dc.contributor.authorJanse van Rensburg, D.B.
dc.contributor.authorRan, A.C.M.
dc.date.accessioned2016-09-02T06:11:40Z
dc.date.available2016-09-02T06:11:40Z
dc.date.issued2015
dc.identifier.citationFourie, J.H. et al. 2015. Simple forms and invariant subspaces of H-expansive matrices. Linear algebra and its applications, 470:300-340. [https://doi.org/10.1016/j.laa.2014.11.022]en_US
dc.identifier.issn0024-3795
dc.identifier.issn1873-1856 (Online)
dc.identifier.urihttp://hdl.handle.net/10394/18504
dc.identifier.urihttps://doi.org/10.1016/j.laa.2014.11.022
dc.identifier.urihttps://www.sciencedirect.com/science/article/pii/S0024379514007575
dc.description.abstractIn this paper we consider a simple form for pairs of matrices (A,H)(A,H), where H is a real symmetric invertible matrix, and A is a real H -expansive matrix, that is, ATHA−HATHA−H is positive semidefinite. For such pairs we use the simple form to give an explicit construction of real A-invariant maximal H-semidefinite subspacesen_US
dc.language.isoenen_US
dc.publisherElsevieren_US
dc.subjectH-expansive matricesen_US
dc.subjectInvariant maximal semidefinite subspacesen_US
dc.titleSimple forms and invariant subspaces of H-expansive matricesen_US
dc.typeArticleen_US
dc.contributor.researchID10184406 - Fourie, Jan Hendrik
dc.contributor.researchID12066680 - Groenewald, Gilbert Joseph
dc.contributor.researchID10838368 - Janse Van Rensburg, Dawid Benjamin
dc.contributor.researchID20000212 - Ran, Andreas Cornelis Maria


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record